# SDR C2XA09TY233

- Difficulty date: September 8, 2009
- Submitted: September 9, 2009
- Operation: Air carrier
- Aircraft: N15926
- Make and model: Emb EMB-145ER
- Aircraft serial: 145005
- Aircraft time: 24,688 hours, 23,564 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Inlet
- Part number: 14575001409
- Condition: Corroded
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS ACFT CURRENTLY IN A C-CHECK STATUS AND INSPECTION FOUND THE NR 1 ENGINE INLET ATTACH FLANGE WITH CORRODED HOLES. MAINTENANCE REAMED THE HOLES AND INSTALL BUSHIONS TO REMOVE THE CORROSION. ALL WORK WAS ACCOMPLISHED IAW EC 5420-01158.ALL WORK ACCOMPLISHED AND WILL BE RELEASED AT THE END OF THE CHECK.
